The arithmetic computational complexity of linear transformsстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 19 сентября 2015 г.

Работа с статьей

Прикрепленные файлы


Имя Описание Имя файла Размер Добавлен
1. Полный текст Журнальный английский перевод art3A10.31032FS0027132214060047.pdf 502,4 КБ 11 декабря 2015 [gashkov]
2. Краткий текст Gashkov2014TheArithmeticComputationalComp.pdf 502,4 КБ 31 августа 2019 [gashkov]

[1] Gashkov S. B. The arithmetic computational complexity of linear transforms // Moscow University Mathematics Bulletin. — 2014. — Vol. 69, no. 6. — P. 251–257. Quadratic and superquadratic estimates are obtained for the computational complexity of some linear transforms by circuits over the base {x + y} ∪ {ax: |a| ≤ C} consisting of addition and scalar multiplications by bounded constants. Upper bounds of order O(n log n) of the computational complexity are also proved for the linear basis {ax + by: a, b ∈ ℝ} Lower bounds of order Θ(n log n) are obtained for the monotone linear basis {ax + by: a, b > 0}. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть